Posted by Ron Hill on April 8, 2003, at 20:18:58
In reply to everyone using nadh, posted by jonh kimble on April 8, 2003, at 17:33:29
I'm excited to see that you are going to try to ENADA NADH. I’ll answer your survey questions below, although you already have most of my answers from my post to you last week. Please take time to answer the questions I have included for you. Thanks and best wishes!
> how are you doing?
> when did you notice effects?
30 seconds after placing the first sublingual tablet under my tongue.
> what dose?
I started out taking 10 mg/day of the sublingual ENADAlert NADH. Now (ten weeks into my trial), however, I have titrated down to 2.5 mg, taken once every four days, of the enteric-coated "down-the-hatch" ENADA NADH tablet form.
I'm BP II, so I also take 600 mg/day of Lithobid.
> im starting it tomorow. i have big time probs with social withdrawl, blank mind, apathy, anhedonia, low motivation... did it help any of these?
Jon, as I told you last week, I feel confident that ENADA NADH will provide relief for the symptoms you have identified. You will likely notice the beginning of the relief on the first day.
What medications are you currently taking and what dosage of each? Your dx is BP II, correct?
Are you going to take the sublingual formulation (ENADAlert NADH) or the enteric-coated tablets (ENADA NADH)? What dose are you going to take in the beginning? What brand name of ENADA NADH did you purchase?
> and finally, did it poop out for anyone?
Not yet (ten weeks and counting). Jon, I'm sure it will work for you initially, but it might poop-out or it might make you irritable as it builds up in your body. If you get irritable, that means that you are taking too much and you need to back off on the dosage. Let us know how it goes. I wish you all the best!